Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


re : I feel like i am changing
Jul 27, 2005

Hey Dr. Wohl - thanks for your reply - i appreciate it. I have the list of meds i take: 2 atazanavir sulfate 1 3TC 1 Tenofovir 1 Ritonavir

Honestly i dont know if any of these are AZT, or DD1 or the other drugs you said in your previous response. It was once explained to me what these drugs were, but it went thru one ear and out the other - i was too busy being very ill at the time to care - so basically i dont know what i am taking or how it effects me - what i do know is my CD4 is rising and my viral load is Undetectable. I am just wondering if any of these drugs would be responsible for the sudden drop in energy i feel after i take them.

regards, Patrick

Response from Dr. Wohl

Hi Patrick-

No, none of these are AZT or ddI. If your exam and blood work tunr out to be fine, what you may want to discuss with your doctor is an experiment. If she/he feels it is safe at this point to stop your meds for 2 weeks I would do so to see if these are the culprit. There is little risk to a one time cold turkey stop in your meds especially if you are undetectable for a few months.

If you are no better over the med break, it is likely something else. If you do notice improvement, then the trick will be to find which med(s) is doing this. Starting them one by one over a week again would carry little resistance risk and may identify the problem.

DW



Previous
Lipitor
Next
cmv/hiv

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement